# SDR 96ZZZX4764

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6909
- Make and model: Cessna 210
- Aircraft serial: 57514
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Box
- Part number: 12503005
- Condition: Defective
- Location: Flapper Valve
- Part time: 2,192 hours
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

FLAPPER VALVE IN AIR BOX WAS IN CLOSED POSITION CAUSING INDUCTION HEAT TO BE SUPPLIED TO ENGINE WITH CONTROL IN THE INDUCTION HEAT OFF POSITION.  SUSPECT CAUSE, CONTROL CABLE SLIPPAGE ALLOWING INDUCTION AIR TO BE CLOSED OFF AND INDUCTION HEA T TO BE SUPPLIED TO ENGINE.  SUBMITTER RECOMMENDATION, REMOVE INDUCTION HEAT SYSTEM FROM AIRCRAFT.  INDUCTION AIR IS TAKEN FROM BACK OF ENGINE ANYWAY AND THIS IS A FUEL INJECTED ENGINE NOT REQUIRING INDUCTION HEAT FOR ICING CONDITIONS.
